# SDR ASAA2013062095594

- Difficulty date: June 20, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 48,116 hours, 26,986 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Part number: 313A1380102
- Condition: Cracked
- Location: Bs 278
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PYLON OTBD SUPPORT ANGLE, STA 278 CRACKED,  FABRICATED NEW SUPPORT ANGLE AT STA 278.
